# SDR ASAA2014040507433

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,346 hours, 429 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. ACFT GROUNDED.  RESET ACCOMPLISHED IAW QRH. OPS NORMAL.
